# SDR SWAA053215

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 22,259 hours, 13,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 235.8, EXTERNAL GROUND POWER DOOR CUTOUT.  REPAIRED SKIN PER SWA EA.
